oru.sePublikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
A free boundary problem for a predator-prey model with nonlinear prey-taxix
School of Mathematics, Institute for Research in Fundamental Sciences (IPM), Tehran, Iran.
Department of Mathematics, College of Sciences, Yasouj University, Yasouj, Iran.
Örebro universitet, Institutionen för naturvetenskap och teknik.ORCID-id: 0000-0001-5389-1220
2018 (engelsk)Inngår i: Applications of Mathematics, ISSN 0862-7940, E-ISSN 1572-9109, Vol. 63, nr 2, s. 125-147Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

This paper deals with a reaction-diffusion system modeling a free boundary problem of the predator-prey type with prey-taxis over a one-dimensional habitat. The free boundary represents the spreading front of the predator species. The global existence and uniqueness of classical solutions to this system are established by the contraction mapping principle. With an eye on the biological interpretations, numerical simulations are provided which give a real insight into the behavior of the free boundary and the stability of the solutions.

sted, utgiver, år, opplag, sider
Springer, 2018. Vol. 63, nr 2, s. 125-147
Emneord [en]
prey-predator model; prey-taxis; free boundary; classical solutions; global existence
HSV kategori
Identifikatorer
URN: urn:nbn:se:oru:diva-66320DOI: 10.21136/AM.2018.0227-17ISI: 000431138100003Scopus ID: 2-s2.0-85046253522OAI: oai:DiVA.org:oru-66320DiVA, id: diva2:1194660
Tilgjengelig fra: 2018-04-03 Laget: 2018-04-03 Sist oppdatert: 2018-05-15bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Bozorgnia, Farid

Søk i DiVA

Av forfatter/redaktør
Bozorgnia, Farid
Av organisasjonen
I samme tidsskrift
Applications of Mathematics

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 2315 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf